# SDR CAL950477

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8886Z
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - INSPECTION FOUND CORROSION ON ANGLE DOUBLER AT STA 1183 PRESSURE BULKHEAD BEAM.  A DOUBLER WAS FABRICATED AND INSTALLED PER BOEING DRAWING 69-60242.  (W)
